67.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and rash/spots

2 REPLIES 2
Fresia67
Member

Re: Tamoxifen and rash/spots

Hi Melykins

 

My mum was covered in a rash from her tamoxifen and her consultant changed her meds, not sure if this would be an option for you but surely worth asking. Hope you can find a solution and good luck for your big day x

Janet_BCC
Member

Re: Tamoxifen and rash/spots

Hi melykins

 

It might help to give our Helpline a call to talk this over.  The opening times are 9-5 on weekdays and 10-2 on Saturdays.  The number is 0808 800 6000

 

Very best wishes

 

Janet

BCC Moderator

melykins
Member

Tamoxifen and rash/spots

Hi everyone

 

Since taken Tamoxifen my face has been covered in a rasha nd small spots that look like whiteheads

 

It is starting to get me down. I tried simple product range bith wash and moisteriser aimed at spots but not worked.. I am getting married in 2 and half months time and I feel low that my important day will be ruined because of my face.. I do not wear make up so applying a foundation etc and end up looking like a orange or a clown and I would not feel comfortable anyway with make up on my face 

 

anyone  had the same problem and how did they treat it , 

 

Thank you